# SDR 2DYA202403150075

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767330
- Aircraft serial: 24343
- Aircraft time: 62,365 hours, 35,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Part time: 62,365 hours, 35,578 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CENTRAL LIGHTS DID NOT ILLUMINATE DURING THE TEST.
